# SDR FDEA201404300899

- Difficulty date: April 30, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 94,046 hours, 31,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: SR10530073
- Condition: Cracked
- Location: Bs 1156 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD TEE AT BS 1156, CANTED VERTICAL LEG HAS ONE CRACK APPROXIMATELY .5 INCHES.
